# SDR 95ZZZM99

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF ANTENNA MOUNT STRUCTURE IS CORRODED (LEVEL 1) LOCATED ON KEEL BEAM BETWEEN NR 1 AND NR 3 ACM'S.  REMOVED CORROSION, ALODINED AND PAINTED AS PER BOEING SRM 51-10-01, PAGES 13, 14, 15, 16 PAR 6 AND 7.  (M)
